Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 249, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 1, 2013, 11:33 PM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 11:33 PM CDT (04:33 UTC)
- Expired
- Jun 2, 2013, 12:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2170 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 9:30 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 9:30 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 930 PM CDT SAT JUN 1 2013 .UPDATE...GROWING LINEAR THUNDERSTORM COMPLEX HAS TAKEN SHAPE OVER THE LAST HANDFUL OF HOURS AND IS NOW PUSHING EAST SOUTHEAST THROUGH THE ARKLAMISS DELTA. BAROCLINICITY IN THE WAKE OF THUNDERSTORM OUTFLOW SETTING UP ACROSS THE REGION THIS AFTERNOON IS HELPING SPUR GROWTH OF THIS COMPLEX...BUT COOLER AIR IN THE WAKE OF THE BOUNDARY IS ALSO LIMITING INSTABILITY A BIT. ALSO HELPING IN DEVELOPMENT IS THE GENERAL UL TROUGH AXIS MIGRATING EAST TOWARD THE REGION WITH THE ACTUAL COLD FRONT STARTING TO PUSH INTO THE ARKLATEX. INCREASED POPS RATHER SIGNIFICANTLY OVERNIGHT ALONG AND NORTHWEST OF THE NATCHEZ TRACE CORRIDOR IN ANTICIPATION OF THIS COMPLEX MOVING AT LEAST INTO THE HEART OF THE REGION BY LATE TONIGHT. BY LATE TONIGHT INSTABILITY WILL LIKELY BE LOW ENOUGH TO LIMIT ANY SEVERE POTENTIAL A GOOD DEAL. HOWEVER...LOCALIZED HEAVY RAIN LOOKING INCREASINGLY LIKE IT MAY BECOME AN ISSUE ALTHOUGH FIGURING OUT EXACTLY WHERE THE HEAVIEST RAIN AXIS WILL SET UP IS TOO TOUGH TO PINPOINT AT PRESENT. VIGOROUS THUNDERSTORM ACTIVITY IN THE ARKLAMISS DELTA RIGHT NOW WILL OF COURSE DROP SOME HEAVY RAIN QUITE QUICKLY BUT THE LARGER CONCERN IS POTENTIAL FOR REDEVELOPING AND TRAINING TAMER THUNDERSTORMS COMING IN THE WAKE OF THE INITIAL ACTIVITY. THE POTENTIALLY RESULTANT HEAVY DOWNPOURS ON SATURATED GROUND COULD PROVE TO BE A PROBLEM AND WE WILL MONITOR CLOSELY. AT THIS POINT THE PREVIOUSLY RATHER DRY CONDITIONS AND THINKING THAT ANY POTENTIAL FLOODING PROBLEMS SHOULD BE RATHER LOCALIZED WENT INTO DECISION TO FORGO FLASH FLOOD WATCH FOR NOW. /BB/ && .PREV DISCUSSION... /ISSUED 400 PM CDT SAT JUN 1 2013/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...OVERALL THE POTENTIAL FOR SEVERE WEATHER HAS LOWERED THIS AFTERNOON. REGIONAL RADARS HAVE THE LEADING EDGE OF A WEAKENING BAND OF STORMS ALONG AN OUTFLOW BOUNDARY SPREADING EAST AND SOUTH ALONG THE HIGHWAY 82 CORRIDOR. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG THIS BOUNDARY WHICH SHOULD STALL NORTH OF INTERSTATE 20. SOUTH OF THIS BOUNDARY OUR WARM MOIST UNSTABLE AIRMASS WILL RESIDE THIS AFTERNOON AND EVENING BUT INSTABILITY WILL WAIN WITH THE LOSS OF DAYTIME HEATING. SHEAR IS WEAKER THE FARTHER SOUTH IN OUR CWA. THE UPDATED LOCAL WET MICROBURST CHECKLIST FROM THE 18Z JAN SOUNDING SHOWED LOWER POTENTIAL THAN THIS MORNING AND LESS LOW LEVEL FLOW. SO FOR TONIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A SHORTWAVE SWINGING EAST OVER THE OZARKS IN THE BASE OF THE UPPER LEVEL TROUGH THAT WILL MOVE ACROSS OUR CWA TONIGHT AND SUPPORT A COLD FRONT. THIS COLD FRONT WILL ENTER OUR NW MOST ZONES BY MIDNIGHT AND BE NEAR THE NATCHEZ TRACE BY SUNRISE AND EXIT OUR SE ZONES SUNDAY EVENING. ALONG AND JUST AHEAD OF THE FRONT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. A BRIEF TORNADO CANNOT BE RULED OUT. THE AREA ALONG THE HIGHWAY 82 CORRIDOR WILL BE STABILIZED BY THE EARLIER CONVECTION ALONG THE OUTFLOW BOUNDARY AND OVERALL INSTABILITY WILL BE DECREASED BY THE TIME THE FRONT ARRIVES. THE AREA THAT WILL SEE THE GREATEST CHANCE FOR STRONG TO SEVERE STORMS THIS EVENING WILL BE OUR NE LOUISIANA PARISHES INTO WEST CENTRAL MISSISSIPPI. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE SUNDAY ALONG AND AHEAD OF THE COLD FRONT BY AFTERNOON AND THAT AREA SHOULD BE SOUTHEAST OF THE NATCHEZ TRACE. WIND AND HAIL WILL REMAIN THE MAIN THREATS. A DRIER AIRMASS AND SURFACE RIDGING FROM THE NORTHERN PLAINS WILL MOVE OVER OUR CWA MONDAY IN THE WAKE OF THE FRONT. THIS SHOULD KNOCK MORNING LOWS BACK INTO THE LOW TO MID 60S AT MOST LOCATIONS FOR MONDAY AND TUESDAY MORNINGS. DAYTIME HIGHS WILL BE A FEW DEGREES BELOW NORMAL SUNDAY AND MONDAY BUT STILL IN THE 80S. /22/ LONG TERM...TUESDAY THROUGH NEXT SATURDAY...GFS/ECMWF IN PRETTY GOOD AGREEMENT ON PATTERN IN MEDIUM RANGE. QUIETER WEATHER IN STORE FOR EARLY TO MID PART OF NEXT WEEK AS WEAK HIGH PRESSURE BUILDS INTO THE REGION IN WAKE OF COLD FRONT. MUCH DRIER AIR WILL OVERSPREAD THE AREA AS PW VALUES FALL TO WELL BELOW 1 INCH BY EARLY TUESDAY. WEAK MOISTURE RETURN LOOKS TO RESUME SOMETIME DURING THE LATTER HALF OF THE WEEK. HOW QUICKLY THIS HAPPENS WILL LIKELY BE TIED TO HOW MUCH DEVELOPMENT OCCURS WITH A WARM CORE SYSTEM MODELS HAVE BEEN TRYING TO BRING OUT OF A FESTERING AREA OF CONVECTION OVER THE SOUTHERN GULF OF MEXICO DURING THIS TIME PERIOD. A STRONGER LOW ON THE CURRENTLY FORECAST TRACK TOWARD THE FL PENINSULA WOULD LIKELY TO DEEPER/STRONGER NORTHERLY FLOW ACROSS OUR AREA...RESULTING IN A SLOWER RETURN IN MOISTURE AND PRECIP CHANCES. OBVIOUSLY A WEAKER LOW SHOULD HAVE THE OPPOSITE IMPACT. FOR NOW WILL ACCEPT GRADUAL RETURN/INCREASE OF POPS TO THE REGION THU THROUGH SAT. WITH WNW FLOW ALOFT COULD SEE SOME MORE ORGANIZED MCS ACTIVITY TRY TO PUSH OUR WAY AT TIMES...AND BECAUSE OF THIS WILL NOT COMPLETELY LIMIT PRECIP CHANCES TO AFTERNOON/EVENING. AS FAR AS TEMPERATURES...GUIDANCE TEMPS LOOKED REASONABLE AND WERE ACCEPTED. AS MOISTURE GRADUALLY INCREASES MINIMUM TEMPS WILL BE ON THE INCREASE FROM LOWEST READINGS AROUND 60 TUE MORNING. MAXES WILL GENERALLY RANGE FROM 85 TO 90 THROUGH THE PERIOD. /AEG/ && .AVIATION...MAINLY MVFR CONDITIONS DEVELOPING FROM WEST TO EAST OVERNIGHT...WITH LOCALIZED IFR CONDITIONS POSSIBLE...ESPECIALLY WITHIN VIGOROUS THUNDERSTORM ACTIVITY IN WESTERN ZONES. SOME OF THESE STORMS TONIGHT AFFECTED STATIONS GLH/GWO/TVR/HKS/JAN/GTR/CBM COULD CONTAIN GUSTY WINDS AND AT LEAST MODERATE TURBULENCE. MEI/NMM/PIB/HBG WILL LIKELY REMAIN RAIN FREE THROUGH MUCH OF THE NIGHT ALTHOUGH LOW CLOUD CEILINGS WILL STILL CAUSE SOME ISSUES AS THE NIGHT GOES ON. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 85 64 84 / 80 59 17 5 MERIDIAN 71 86 64 86 / 58 60 34 8 VICKSBURG 71 84 61 85 / 95 28 12 4 HATTIESBURG 72 89 68 88 / 21 60 29 11 NATCHEZ 71 84 63 85 / 55 43 14 3 GREENVILLE 67 82 61 82 / 100 19 9 4 GREENWOOD 70 83 60 82 / 99 27 13 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/22/AEG
Hazardous weather outlook, Jun 1, 8:41 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 841 PM CDT SAT JUN 1 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-035-040>043-047>049- 053-059-060-030145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- CLAIBORNE-JEFFERSON-ADAMS- 841 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA...AND PORTIONS OF WESTERN AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY UNTIL EARLY THIS MORNING...AS A DISTURBANCE AND COLD FRONT PUSH INTO THE REGION FROM THE NORTHWEST. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. A TORNADO CAN NOT BE RULED OUT IN THIS AREA BUT THE TORNADO RISK IS LOW. MANY STORMS WILL ALSO BE CAPABLE OF PRODUCING CONTINUOUS TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED THROUGH TONIGHT...POSSIBLY EVEN THROUGH THE EARLY MORNING HOURS. RAINFALL RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY EXPERIENCE RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF SEVERAL INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT. MSZ018-019-025>033-036-037-030145- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- 841 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG STORMS ARE POSSIBLE THROUGH THE NIGHT AS A DISTURBANCE AND COLD FRONT PUSH INTO THE REGION FROM THE NORTHWEST. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF NICKELS. MANY STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED LATE LATE TONIGHT. RAINFALL RATES COULD BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS MAY EXPERIENCE RISES IN WATER LEVELS. RAINFALL TOTALS THROUGH TONIGHT OF SEVERAL INCHES ARE POSSIBLE IN AT LEAST ISOLATED SPOTS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...ARE NOT EXPECTED TO BE NEEDED THROUGH NEXT FRIDAY. MSZ038-039-044>046-050>052-054>058-061>066-072>074-030145- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 841 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY AT LEAST A FEW STRONG THUNDERSTORMS AND HEAVY DOWNPOURS WILL BE POSSIBLE LATE TONIGHT AS EVENING THUNDERSTORMS MOVE IN FROM THE WEST AND GRADUALLY DIMINISH. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS TO 45 MPH...OCCASIONAL TO FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS...BUT SEVERE WEATHER IS GENERALLY NOT ANTICIPATED TONIGHT. ON SUNDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON AHEAD OF A COLD FRONT PUSHING THROUGH THE REGION INTO AN UNSTABLE AIRMASS MAINLY SOUTHEAST OF THE NATCHEZ TRACE. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. STORMS WILL SHIFT WEST TO EAST WITH THE FRONT AND MOVE OUT OF EASTERN MISSISSIPPI BY LATE SUNDAY AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Jun 1, 5:34 PM CDT, 5 hours 59 minutes before
MSZ057-066-012305- JONES MS-JASPER MS- 534 PM CDT SAT JUN 1 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 534 PM CDT SAT JUN 1 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MOSS AT 534 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN JASPER AND NORTH CENTRAL JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3202 8912 3193 8891 3167 8908 3180 8930 TIME...MOT...LOC 2234Z 221DEG 25KT 3181 8916 JC
Special weather statement, Jun 1, 8:11 PM CDT, 3 hours 22 minutes before
ARZ074-020140-
ASHLEY AR-
811 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT SAT JUN 1 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES NORTH OF
FOUNTAIN HILL TO 10 MILES NORTHWEST OF WEST CROSSETT AT 812 PM CDT...
MOVING EAST AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3321 9209 3323 9210 3328 9204 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3340 9155 3314 9185 3314 9212 3315 9211
3316 9214 3321 9214
TIME...MOT...LOC 0112Z 269DEG 25KT 3346 9182 3320 9214
BKSpecial weather statement, Jun 1, 9:11 PM CDT, 2 hours 22 minutes before
ARZ075-MSZ034-020240-
CHICOT AR-WASHINGTON MS-
911 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT SAT JUN 1 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES WEST OF
WINTERVILLE TO 15 MILES WEST OF EUDORA AT 912 PM CDT...MOVING EAST AT
30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN WASHINGTON AND CHICOT COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3353 9121 3352 9076 3351 9076 3304 9117
3305 9146 3330 9146 3356 9123
TIME...MOT...LOC 0212Z 273DEG 26KT 3351 9116 3328 9136
3313 9149
BKLocal storm report, Jun 1, 10:40 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG NE COLLINSTON 32.69N 91.87W
06/01/2013 MOREHOUSE LA LAW ENFORCEMENT
MULTIPLE TREES DOWN ALONG HWY 138.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 47 min |
| Jun 1, 10:04 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 56 min |
| Jun 1, 10:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 56 min |
| Jun 1, 11:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 67 min |
| Jun 2, 12:06 AM CDT | Special Weather Statement | JAN | Rankin | 39 min |
| Jun 2, 12:34 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 56 min |
| Jun 2, 12:47 AM CDT | Special Weather Statement | JAN | Newton, Rankin, Scott, Simpson, Smith | 58 min |
| Jun 2, 1:02 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 43 min |
| Jun 2, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 39 min |
| Jun 2, 1:44 AM CDT | Special Weather Statement | JAN | Clarke, Covington, Jasper, Lauderdale, Newton, Simpson and 1 more | 61 min |
| Jun 2, 2:17 AM CDT | Special Weather Statement | JAN | Kemper, Lowndes, Noxubee | 43 min |
| Jun 2, 2:27 AM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 3 hr |
| Jun 2, 2:38 AM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 3 hr |
| Jun 1, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 46 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 48 min |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | JAN | Franklin, Madison, Tensas | 116 min |
| Jun 1, 8:11 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
| Jun 1, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 49 min |
| Jun 1, 9:11 PM CDT | Special Weather Statement | JAN | Chicot | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.